# SDR IPXA2017032915650

- Difficulty date: March 13, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD LOWER WEB ON L3 DOOR FRAME FOUND CRACKED ON LOWER AFT SIDE.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15, REPAIR 3, FIG 201.  MAJOR.
